兰州大学机构库
Propagation phenomena for time-space periodic monotone semiflows and applications to cooperative systems in multi-dimensional media
Du, Li-Jun1; Li, Wan-Tong1; Shen, Wenxian2
2022-05-01
Online publication date2022-02
Source PublicationJOURNAL OF FUNCTIONAL ANALYSIS   Impact Factor & Quartile
ISSN0022-1236
EISSN1096-0783
Volume282Issue:9
page numbers59
AbstractThe current paper is concerned with propagation phenomena for time-space periodic monotone semiflows and applications to time-space periodic cooperative systems in multi-dimensional media. We first establish some abstract theory on spreading speeds and traveling waves for time-space periodic monotone semiflows in the space of vector-valued functions on R-N. Among others, we prove the equivalence of spreading speeds adopted by two different approaches, several spreading properties in terms of the spreading speeds, and the existence of periodic traveling waves which extends several known results in various special cases. By applying the abstract theory, we study the spreading speeds and traveling waves of time-space periodic cooperative systems in multidimensional media. It is proved that such a system admits a single spreading speed (resp. asymptotic spreading ray speed and asymptotic spreading set) under certain conditions. A set of sufficient conditions are also given for the single spreading speed to be linearly determinate. Furthermore, we show that the spreading speed can be characterized as the minimal wave speed of periodic traveling waves. The obtained results are then applied to the two-species periodic competition system in multi-dimensional media. (C) 2022 Elsevier Inc. All rights reserved.
KeywordTime-space periodicity Multi-dimension Monotone semiflow Propagation phenomena
PublisherACADEMIC PRESS INC ELSEVIER SCIENCE
DOI10.1016/j.jfa.2022.109415
Indexed BySCIE
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics
WOS IDWOS:000860495400004
Original Document TypeArticle
Citation statistics
Cited Times:5[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttps://ir.lzu.edu.cn/handle/262010/488230
Collection兰州大学
Corresponding AuthorLi, Wan-Tong
Affiliation
1.Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China;
2.Auburn Univ, Dept Math & Stat, Auburn, AL 36849 USA
Recommended Citation
GB/T 7714
Du, Li-Jun,Li, Wan-Tong,Shen, Wenxian. Propagation phenomena for time-space periodic monotone semiflows and applications to cooperative systems in multi-dimensional media[J]. JOURNAL OF FUNCTIONAL ANALYSIS,2022,282(9).
APA Du, Li-Jun,Li, Wan-Tong,&Shen, Wenxian.(2022).Propagation phenomena for time-space periodic monotone semiflows and applications to cooperative systems in multi-dimensional media.JOURNAL OF FUNCTIONAL ANALYSIS,282(9).
MLA Du, Li-Jun,et al."Propagation phenomena for time-space periodic monotone semiflows and applications to cooperative systems in multi-dimensional media".JOURNAL OF FUNCTIONAL ANALYSIS 282.9(2022).
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Altmetrics Score
Google Scholar
Similar articles in Google Scholar
[Du, Li-Jun]'s Articles
[Li, Wan-Tong]'s Articles
[Shen, Wenxian]'s Articles
Baidu academic
Similar articles in Baidu academic
[Du, Li-Jun]'s Articles
[Li, Wan-Tong]'s Articles
[Shen, Wenxian]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Du, Li-Jun]'s Articles
[Li, Wan-Tong]'s Articles
[Shen, Wenxian]'s Articles
Terms of Use
No data!
Social Bookmark/Share
No comment.
Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.